# SDR ABXA20140502148

- Difficulty date: May 2, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO STRINGER 17L IS CRACKED AT BS 676 STRINGER SPLICE AFT SIDE LOWER FWD.  REPAIRED STRINGER 17L IAW B653-60998-MR.  CRACKED, LENGTH 8 INCHES, PN 143T3001-10, SN N/A, PART NAME STRINGER, 17L, FS & BS LOCATION FROM STATION 680 TO STATION 710, STRINGER & WS LOCATION FROM 17L TO 17L.  ACFT WAS GNDED.
